Mathematical Sciences Institute, The Australian National University, Canberra ACT 0200, Australia. e-mail: firstname.lastname@example.org
MODELLING EPIDEMIC DISEASES
Article first published online: 10 SEP 2010
© 2010 Australian Statistical Publishing Association Inc.
Australian & New Zealand Journal of Statistics
Volume 52, Issue 3, pages 321–329, September 2010
How to Cite
Gani, J. (2010), MODELLING EPIDEMIC DISEASES. Australian & New Zealand Journal of Statistics, 52: 321–329. doi: 10.1111/j.1467-842X.2010.00586_1.x
- Issue published online: 29 SEP 2010
- Article first published online: 10 SEP 2010
- epidemic model;
- general epidemic;
- herd immunity;
This paper traces the development of mathematical models for epidemics from the 18th century to the present day. The models are shown to be of use in predicting and controlling the spread of infection.